# SDR ERAA96226

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: S843
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Defective
- Location: 4th Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE SENT  FOR  O/H AND RET'D 4-3-96 WITH T.I.R. ON SEAL AND BLADE PATH BEYOND ALLOWABLE LIMITS.
